MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Vercise Genus?; stimulator, electrical, implanted, for parkinsonian tremor

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Vercise Genus?; stimulator, electrical, implanted, for parkinsonian tremor
Model Number DB-1216
Medical Device Problem Codes Unexpected Therapeutic Results (1631); Wireless Communication Problem (3283)
Health Effect - Clinical Codes Bradycardia (1751); Fall (1848); Shaking/Tremors (2515); Unspecified Musculoskeletal problem (4535)
Date of Event 08/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient that is implanted with the deep brain stimulation (dbs) system experienced difficulty charging of the implantable pulse generator (ipg) causing a loss of stimulation, the return of their pre-existing parkinson's disease symptoms of tremor, rigidity and bradykinesia, and the remote control would not connect to the ipg.The patient was provided with charging education and was able to charge the ipg, got it out of hibernation and was able to reconnect the remote control.The patient stated that they fell a few months ago onto the ipg pocket site, after which the physician examined the ipg pocket site, imaging was performed and no irregularities were identified.The patient underwent an ipg replacement procedure, therapy has been restored and is doing well post operatively.
 
Additional Manufacturer Narrative
Correction to the following blocks: d2b pro code: mhy.E3: occupation.G1: mfr contact phone number, mfr contact email.

Brand Name
Vercise Genus?
Common Device Name
stimulator, electrical, implanted, for parkinsonian tremor
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50862389
Report Number3006630150-2026-07008
Device Sequence Number13268365
Product Code NHL
UDI-Device Identifier08714729985044
UDI-Public(01)08714729985044(17)270417(10)790631
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberDB-1216
Device Catalogue NumberDB-1216
Device Lot Number790631
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Supplement Date Received by Manufacturer09/22/2026
Initial Report FDA Received Date09/22/2026
Supplement Report FDA Received Date09/23/2026
Date Device Manufactured04/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown